# SDR CA000719022

- Difficulty date: June 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,212 hours
- Propeller: Hamstd 43E60
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 28506038
- Condition: False Indication
- Location: Rt Nacelle
- Part time: 3,274 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) WHILE PICKING UP A WATER LOAD THE GROUND POWER UNIT - 2 FIRE WARNING LIGHT STARTED TO FLICKER AND THEN STAYED ON STEADY WITH THE WARNING BELL. FOLLOWING PROCEDURES THE CREW SHUT DOWN THE RT ENGINE AND DISCHARGED FIRE BOTTLE INTO THE NACELLE PROTECTED AREA. AIRCRAFT LANDED WITHOUT INCIDENT. NO SIGN OF FIRE IN GPU-2 AREA. APPEARS TO HAVE BEEN A FALSE INDICATION. SYSTEM WIRING CHECKED BY MAINTENANCE - UNABLE TO DUPLICATE FIRE WARNING.
